×

zbMATH — the first resource for mathematics

Lie algebroids, holonomy and characteristic classes. (English) Zbl 1007.22007
From the author’s abstract: “We extend the notion of connection in order to study singular geometric structures, namely, we consider a notion of connection on a Lie algebroid which is a natural extension of the usual concept of a covariant connection. It allows us to define holonomy of the orbit foliation of a Lie algebroid and to prove a stability theorem. We also introduce secondary or exotic characteristic classes, thus providing invariants which generalize the modular class of a Lie algebroid”.

MSC:
22A22 Topological groupoids (including differentiable and Lie groupoids)
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
17B99 Lie algebras and Lie superalgebras
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Bott, R., Lectures on characteristic classes and foliations, Lectures on algebraic and differential topology, 279, (1972), Springer-Verlag Berlin · Zbl 0241.57010
[2] Cannas da Silva, A.; Weinstein, A., Geometric models for noncommutative algebras, (1999), Amer. Math. Soc Providence · Zbl 1135.58300
[3] Chern, S.S.; Simons, J., Characteristic forms and geometric invariants, Ann. math., 99, 48-69, (1974) · Zbl 0283.53036
[4] Courant, T., Dirac manifolds, Trans. amer. math. soc., 319, 631-661, (1990) · Zbl 0850.70212
[5] M. Crainic, Differentiable and algebroid cohomology, Van Est isomorphisms, and characteristic classes, Comment. Math. Helv, to appear; preprint math.DG/0008064.
[6] M. Crainic, Connections up to homotopy and characteristic classes, preprint math.DG/0010085.
[7] M. Crainic, and, R. L. Fernandes, Integrability of Lie brackets, Ann. Math, to appear (also preprint math.DG/0105033).
[8] Dazord, P., Feuilletages à singularités, Indag. math., 47, 21-39, (1985) · Zbl 0584.57016
[9] Evens, S.; Lu, J.-H.; Weinstein, A., Transverse measures, the modular class and a cohomology pairing for Lie algebroids, Quart. J. math. Oxford 2, 50, 417-436, (1999) · Zbl 0968.58014
[10] Fernandes, R.L., Connections in Poisson geometry I: holonomy and invariants, J. differential geom., 54, 303-366, (2000) · Zbl 1036.53060
[11] Ginzburg, V., Grothendieck groups of Poisson vector bundles, J. symplectic geom., 1, 121-169, (2001) · Zbl 1032.53072
[12] Ginzburg, V.; Golubev, A., Holonomy on Poisson manifolds and the modular class, Israel J. math., 122, 221-242, (2001) · Zbl 0991.53055
[13] Goldman, R., The holonomy ring on the leaves of foliated manifolds, J. differential geom., 11, 411-449, (1976) · Zbl 0356.57016
[14] Hermann, R., The differential geometry of foliations, II, J. math. mech., 11, 303-315, (1962) · Zbl 0152.20502
[15] Huebschmann, J., Lie-rinehart algebras, gerstenhaber algebras and Batalin-vilkovski algebras, Ann. inst. Fourier, 48, 425-440, (1998) · Zbl 0973.17027
[16] Huebschmann, J., Duality for Lie-rinehart algebras and the modular class, J. reine angew. math., 510, 103-159, (1999) · Zbl 1034.53083
[17] Itskov, V.; Karasev, M.; Vorobjev, Y., Infinitesimal Poisson cohomology, Amer. math. soc. transl. (2), 187, 327-360, (1998) · Zbl 0922.58028
[18] Kamber, F.; Tondeur, P., Foliated bundles and characteristic classes, (1975), Springer-Verlag Berlin/New York · Zbl 0308.57011
[19] Kerbrat, Y.; Souici-Benhammadi, Z., Variétés de Jacobi et groupoı̈des de contact, C. R. acad. sci. ser. I, 317, 81-86, (1993) · Zbl 0804.58015
[20] Kobayashi, S.; Nomizu, K., Foundations of differential geometry, (1969), Interscience Publ New York · Zbl 0175.48504
[21] Kosmann-Schwarzbach, Y., Modular vector fields and Batalin-Vilkovisky algebras, Poisson geometry, Banach center publications, 51, (2000), Institute of MathematicsPolish Academy of Sciences Warszawa · Zbl 1018.17020
[22] J. Kubarski, Characteristic classes of regular Lie algebroids—a sketch, inProceedings of the Winter School “Geometry and Physics” (Srni, 1991), Rend. Circ. Mat. Palermo (2)301993, 71-94. · Zbl 0804.57016
[23] Kubarski, J., Bott’s vanishing theorem for regular Lie algebroids, Trans. amer. math. soc., 348, 2151-2167, (1996) · Zbl 0858.22009
[24] Mackenzie, K., Lie groupoids and Lie algebroids in differential geometry, (1987), Cambridge Univ. Press Cambridge · Zbl 0683.53029
[25] Mackenzie, K., Lie algebroids and Lie pseudoalgebras, Bull. London math. soc., 27, 97-147, (1995) · Zbl 0829.22001
[26] Moore, C.; Schochet, C., Global analysis on foliated spaces, (1988), Mathematical Sciences Research Institute Publications · Zbl 0648.58034
[27] Sussmann, H., Orbits of families of vector fields and integrability of distributions, Trans. amer. math. soc., 180, 171-188, (1973) · Zbl 0274.58002
[28] Vaisman, I., On the geometric quantization of Poisson manifolds, J. math. phys., 32, 3339-3345, (1991) · Zbl 0749.58023
[29] Vaisman, I., Lectures on the geometry of Poisson manifolds, (1994), Birkhäuser Berlin · Zbl 0852.58042
[30] Weinstein, A., The local structure of Poisson manifolds, J. differential geom., 18, 523-557, (1983) · Zbl 0524.58011
[31] Weinstein, A., Lagrangian mechanics and groupoids, Mechanics day (Waterloo, ON, 1992), 7, (1996), Fields Institute of Communication, p. 207-231 · Zbl 0844.22007
[32] Weinstein, A., The modular automorphism group of a Poisson manifold, J. geom. phys., 23, 379-394, (1997) · Zbl 0902.58013
[33] Weinstein, A., Linearization problems for Lie algebroids and Lie groupoids, Lett. math. phys., 52, 93-102, (2000) · Zbl 0961.22004
[34] Xu, P., Gerstenhaber algebras and BV-algebras in Poisson geometry, Comm. math. phys., 200, 545-560, (1999) · Zbl 0941.17016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.